# SDR DALA2022101006519

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Airbus A300*
- Aircraft serial: 10898
- Aircraft time: 14 hours, 4 cycles
- System (JASC): 2300 · Communications System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5008 MISDRILLED HOLE AT STRINGER 4L BETWEEN FRAMES 57. CORRECTIVE ACTION: COMPLIED WITH ERA 602525-14 REV ORIGINAL. OK FOR SERVICE. (2442180)
